# SDR 2006FA0000646

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N177R
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0955
- Engine: Lyc IO360A1B6
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 20410201
- Condition: Broken
- Location: Mlg
- Part time: 4,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR SUPPORT WEB BROKEN AND CRACKED.  (K)
